Alert archive / Florida / Dense Smoke Advisories in 2012

Dense Smoke Advisory 2, NWS Mobile, AL

May 30, 2012

NWS Mobile, AL issued this dense smoke advisory at May 30, 2012, 2:39 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 30, 2012, 2:39 PM EDT (18:39 UTC)
Expired
May 31, 2012, 9:00 AM EDT
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WWUS74 KMOB 301839
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
139 PM CDT WED MAY 30 2012

...A DENSE SMOKE ADVISORY IS IN EFFECT FOR COASTAL OKALOOSA COUNTY
UNTIL 5 AM CDT THURSDAY...

.AREAS OF DENSE SMOKE ASSOCIATED WITH A WILDFIRE LOCATED NORTHWEST
OF HURLBURT FIELD WILL CONTINUE TO SPREAD ACROSS THE COASTAL PORTION
OF OKALOOSA COUNTY THROUGH TONIGHT. VISIBILITIES IN THE SMOKE WILL
BE LOCALLY AS LOW AS A QUARTER TO HALF MILE NEAR THE FIRE THIS
AFTERNOON...WITH LOW VISIBILITY LIKELY IMPACTING MUCH OF COASTAL
OKALOOSA COUNTY THIS EVENING INTO THE EARLY MORNING HOURS THURSDAY.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THIS AREA AND BE
PREPARED TO SLOW DOWN UPON ENCOUNTERING DENSE SMOKE.

FLZ006-310300-
/O.NEW.KMOB.SM.Y.0002.120530T1839Z-120531T1000Z/
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
139 PM CDT WED MAY 30 2012

...DENSE SMOKE ADVISORY IN EFFECT UNTIL 5 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE SMOKE
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT THURSDAY. 

* TIMING...AREAS OF DENSE SMOKE WILL LOCALLY IMPACT LOCATIONS NEAR
  THE WILDFIRE NORTHWEST OF HURLBURT FIELD THIS AFTERNOON...WITH LOW
  VISIBILITIES SPREADING ACROSS COASTAL OKALOOSA COUNTY THIS EVENING
  AND TONIGHT. 

* VISIBILITY...AS LOW AS A QUARTER TO HALF MILE...ESPECIALLY THIS
  EVENING INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE...
LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS... AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A
SUDDEN STOP IS NEEDED.

&&

$$
3 follow-up statements
446 
WWUS74 KMOB 310137
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CDT WED MAY 30 2012

...A DENSE SMOKE ADVISORY IS IN EFFECT FOR COASTAL OKALOOSA
COUNTY UNTIL 5 AM CDT THURSDAY...

.PATCHES OF SMOKE ACROSS COASTAL OKALOOSA COUNTY ASSOCIATED WITH A
WILDFIRE LOCATED NORTHWEST OF HURLBURT FIELD WILL BECOME MORE
WIDESPREAD AND DENSE OVERNIGHT. VISIBILITIES IN THE SMOKE ARE
EXPECTED TO DROP AS LOW AS A QUARTER TO HALF MILE AND LIKELY
IMPACT MUCH OF COASTAL OKALOOSA COUNTY INTO THE OVERNIGHT AND EARLY
MORNING HOURS THURSDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE
DRIVING IN THIS AREA AND BE PREPARED TO SLOW DOWN UPON ENCOUNTERING
DENSE SMOKE.

FLZ006-310945-
/O.EXT.KMOB.SM.Y.0002.000000T0000Z-120531T1300Z/
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
837 PM CDT WED MAY 30 2012

...DENSE SMOKE ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THURSDAY...

* TIMING...PATCHY SMOKE WILL BECOME DENSE OVERNIGHT ACROSS COASTAL
  OKALOOSA COUNTY.

* VISIBILITY...AS LOW AS A QUARTER TO HALF MILE...ESPECIALLY LATE
  THIS EVENING INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE...
LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS... AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A
SUDDEN STOP IS NEEDED.

&&

$$
782 
WWUS74 KMOB 310445
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT WED MAY 30 2012

...A DENSE SMOKE ADVISORY IS IN EFFECT FOR COASTAL OKALOOSA
COUNTY UNTIL 8 AM CDT THURSDAY...

.PATCHES OF SMOKE ACROSS COASTAL OKALOOSA COUNTY ASSOCIATED WITH
A WILDFIRE LOCATED NORTHWEST OF HURLBURT FIELD WILL BECOME MORE
WIDESPREAD AND DENSE OVERNIGHT. VISIBILITIES IN THE SMOKE ARE
EXPECTED TO DROP AS LOW AS A QUARTER TO HALF MILE AND LIKELY
IMPACT MUCH OF COASTAL OKALOOSA COUNTY INTO THE OVERNIGHT AND
EARLY MORNING HOURS THURSDAY. MOTORISTS SHOULD EXERCISE CAUTION
WHILE DRIVING IN THIS AREA AND BE PREPARED TO SLOW DOWN UPON
ENCOUNTERING DENSE SMOKE.

FLZ006-311245-
/O.CON.KMOB.SM.Y.0002.000000T0000Z-120531T1300Z/
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
1145 PM CDT WED MAY 30 2012

...DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
THURSDAY...

* TIMING...PATCHY SMOKE WILL BECOME DENSE OVERNIGHT ACROSS 
  COASTAL OKALOOSA COUNTY. 

* VISIBILITY...LOWERING TO AS LOW AS A QUARTER TO HALF MILE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE...
LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS... AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A
SUDDEN STOP IS NEEDED.

&&

$$
968 
WWUS74 KMOB 311256
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
756 AM CDT THU MAY 31 2012

...DENSE SMOKE ADVISORY EXPIRES AT 8 AM CDT...

FLZ006-311400-
/O.EXP.KMOB.SM.Y.0002.000000T0000Z-120531T1300Z/
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
756 AM CDT THU MAY 31 2012

...DENSE SMOKE ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

SMOKE WILL BEGIN TO DISPERSE THIS MORNING AS WINDS INCREASE ACROSS
THE AREA. WHILE VISIBILITIES WILL BE LIMITED IN SOME AREAS...THE
THREAT OF DENSE SMOKE WILL DIMINISH AS THE MORNING PROGRESSES. 

$$

What forecasters said that day

The local office's own words before this dense smoke advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this dense smoke advisory went out at May 30, 1:55 PM EDT, 44 minutes earlier.

Area forecast discussion, May 30, 1:55 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1255 PM CDT WED MAY 30 2012

.AVIATION...[18Z ISSUANCE]...ADDED TEMPO GROUPS FOR ALL TERMINAL
SITES FROM 23Z THIS AFTERNOON THROUGH 03Z THIS EVENING FOR AFTERNOON
AND EVENING THUNDERSTORMS FORMING ALONG A WELL DEFINED SEABREEZE
FRONT NEAR THE I-10 CORRIDOR STRETCHING NW INTO INTERIOR SECTIONS OF
SW AL AND SE MS...MOVING SOUTHWARD TOWARDS THE COAST. THUNDERSTORMS
COULD EASILY LINGER INTO THE LATE EVENING AND OVERNIGHT HOURS. SOME
STORMS MAY BE STRONG OR SEVERE WITH WIND GUSTS OF 35 KNOTS OR
HIGHER. THERE IS A MODERATE RISK FOR WET MICROBURSTS FOR THE
FORECAST AREA TODAY. OTHERWISE...VFR CONDITIONS WITH SCT TO BKN
CUMULUS WITH CLOUD BASES AROUND 3.5K FT. WINDS WILL BECOME SOUTHWEST
AT 10 TO 15 KTS THIS AFTERNOON THROUGH 02Z THIS EVENING DIMINISHING
TO 5 KNOTS OR LESS OVERNIGHT AND EARLY THU. 32/EE

&&

.SHORT TERM [TODAY AND TONIGHT]...ISOLATED CONVECTION IS FINALLY
ENDING ACROSS THE CWA EARLY THIS MORNING AS AN ELONGATED SHORTWAVE
EXTENDING FROM THE SOUTHERN APPALACHIANS TO S CTRL ALABAMA SHIFTS
EAST. A FEW ISOLATED STORMS WILL STILL BE POSSIBLE OVER COASTAL
ESCAMBIA/SANTA ROSA COUNTIES THROUGH 6AM DUE TO OUTFLOW BOUNDARIES.
MEANWHILE...WATER VAPOR IMAGERY REVEALS ANOTHER SHORTWAVE AND
RESULTANT MCS CURRENTLY OVER EASTERN OKLAHOMA AND NORTHEAST TEXAS
THAT WILL BE APPROACHING OUR AREA LATER THIS AFTERNOON. MEANWHILE...
MUCH DRIER AIR IS FORECAST TO FILTER INTO OUR NORTHEAST ZONES DURING
THE DAY TODAY...LOWERING PRECIPITABLE WATER (PW) VALUES DOWN TO 1-1.1
INCHES. THIS WILL ALLOW FOR DEWPOINTS TO MIX OUT INTO THE UPPER 50S
AND LOWER 60S. FURTHER SOUTH AND WEST ACROSS THE REST OF THE FORECAST
AREA...PW'S ARE EXPECTED TO REMAIN AROUND 1.5 INCHES. A RATHER SHARP
LOW LEVEL THETA-E GRADIENT IS EXPECTED TO TAKE SHAPE ACROSS THE
REGION FROM ROUGHLY CHOCTAW COUNTY SOUTHEAST TOWARD THE AL/FL STATE
LINE. THIS BOUNDARY WILL BE FURTHER ENHANCED LATE IN THE AFTERNOON BY
THE INLAND MOVING SEABREEZE...USHERING IN UPPER 60 TO LOW 70
DEWPOINTS AND ALLOWING MLCAPES TO RISE TO 2000-2500 J/KG ALONG AND
TO THE SOUTH OF THE BOUNDARY. THIS BOUNDARY COMBINED WITH THE PROGGED
INSTABILITY AND THE APPROACH OF THE AFOREMENTIONED SHORTWAVE/REMNANT
MCS ALL SUGGEST THE DEVELOPMENT OF SCATTERED AFTERNOON THUNDERSTORMS
ACROSS INLAND SE MS...SW AL...AND THE W FL PANHANDLE WITH ISOLATED TO
LITTLE ACTIVITY FURTHER NE ACROSS S CTRL AL. THIS SCENARIO HAS
SUPPORT FROM THE 4KM SPC AND NSSL WRF...AS WELL AS OUR LOCAL WRF-NMM.
IN FACT...THE 4 KM SPC WRF SUGGESTS THE POTENTIAL FOR ANOTHER MCS TO
DEVELOP OVER CENTRAL MS TODAY THAT WOULD SPREAD INTO OUR WESTERN
ZONES LATE THIS AFTN. THIS IS A SCENARIO WE WILL HAVE TO WATCH.
1000-700 MB LAPSE RATES ARE FORECAST TO BE SLIGHTLY STEEPER
TODAY...APPROACHING 9.3-9.4 C/KM. WET BULB PROFILES FROM BUFR
SOUNDINGS OVER THE SW PORTION OF THE CWA SHOW POTENTIAL DOWNDRAFTS
APPROACHING 25F COOLER THAN SFC TEMPS.

THEREFORE...THERE WILL BE THE THREAT OF ISOLATED SEVERE
DOWNBURSTS...SIMILAR TO WHAT WE SAW YESTERDAY AFTERNOON AND EVENING.
THIS AFTERNOON'S WET MICROBURST RISK IS HIGH ACROSS INLAND SOUTHEAST
MISSISSIPPI...COASTAL ALABAMA...AND THE WESTERN FLORIDA PANHANDLE.

WILL CARRY SMALL POPS THROUGH TONIGHT TO ACCOUNT FOR ANY LINGERING
CONVECTION IN THE GENERAL WNW MID TO UPPER FLOW.

WE WILL ALSO CONTINUE TO GO ABOVE MAV GUIDANCE ON HIGH TEMPS ALONG
THE SOUTHERN PORTION OF THE FORECAST AREA WITH 1000-850MB
THICKNESSES ONCE AGAIN PROGGED NEAR 1435M. MID 90S ARE EXPECTED OVER
MUCH OF THE AREA...WITH A FEW UPPER 90S POSSIBLE. UPPER 80S TO LOWER
90S ARE EXPECTED AT THE BEACHES. THESE TEMPS WILL ONCE AGAIN PUT
RECORDS IN JEOPARDY (94 PNS/97 MOB). LOWS WILL CONTINUE IN THE MUGGY
UPPER 60S TO LOWER 70S. 34/JFB

THURSDAY AND THURSDAY NIGHT...UPPER LEVEL TROF AND FRONTAL BOUNDARY
BEGINS AN EASTWARD ADVANCEMENT OUT OF THE PLAINS. AS H85-H30 DEEP
LAYER LIFT INCREASES AND OPERATES ON PRECIPITABLE WATER VALUES FROM
1.3-1.6 INCHES...PROBABILITIES OF PRECIPITATION WILL EQUATE TO
SCATTERED COVERAGES OVER THE NORTHERN HALF OF ZONES BY THURSDAY
AFTERNOON CONTINUING INTO THE EVENING. PERCENTAGES TRENDING HIGHER BY
DAYBREAK FRIDAY AS THE BEST DEEP LAYER LIFT CENTERS OVER THE FORECAST
AREA AND FRONT CLOSES IN. A SLIGHT CHANCE OF ORGANIZED SEVERE STORMS
ASSOCIATED WITH THIS SYSTEM IS DRAPED FROM THE OHIO RIVER VALLEY
THROUGH THE LOWER MISSISSIPPI RIVER DELTA BACK INTO EASTERN TEXAS.
ALTHOUGH THE SLIGHT RISK ZONE IS JUST WEST OF THE FORECAST AREA...WE
FIND THE 1000-700 MB LAPSE RATES RANGING FROM 8-9C/KM THURSDAY
AFTERNOON AND THIS SUPPORTS SOME STRONG STORMS CONSIDERING THE DEGREE
OF MOISTURE PRESENT. A FEW STORMS COULD BECOME BRIEFLY SEVERE WITH
DAMAGING WINDS IN EXCESS OF 60 MPH IN ANY OF THESE.

.LONG TERM [FRIDAY THROUGH TUESDAY]...IT APPEARS...WITH THE EASTWARD
PROGRESSION OF THE UPPER TROF INTO THE SOUTHEAST THROUGH THE DAY
FRIDAY...THERE WILL BE ENOUGH SUPPORT FOR FRONTAL PASSAGE BY FRIDAY
EVENING. RAIN CHANCES END WITH THE FRONT FRIDAY EVENING. SATURDAY
LOOKS NICE AND DRIER. WE BEGIN THE 2ND DAY OF JUNE WITH A REFRESHING
SATURDAY AM WITH LOWS IN THE MID/UPPER 50S OVER THE INTERIOR TO MID
60S CLOSER TO THE BEACHES. HIGH TEMPERATURES SATURDAY CLOSER TO
CLIMATOLOGY IN THE UPPER 80S ON AVERAGE ALONG WITH LOWER DEWPOINTS.
DAILY HIGHS MOVING BACK TO SEVERAL DEGREES ABOVE CLIMO SUNDAY THROUGH
TUESDAY WITH HIGH PRESSURE OVER THE GULF BRINGING WEST TO SOUTHWEST
WINDS. LOW TEMPERATURES ALSO MODERATING. A CHANCES OF PRECIPITATION
BACK UP TO AROUND 30% BY TUESDAY AS DEEP UPPER TROF OVER THE EAST
COAST...COMBINED WITH UPPER RIDGE NOSING NORTHWARD THROUGH THE
PLAINS ALLOWS MID LEVEL IMPULSES TO SWING SOUTHEAST THROUGH THE
REGION...HELPING TO INITIATE CONVECTION. /10

&&

.AVIATION (12Z ISSUANCE)...PREDOMINATE VFR CONDITIONS ARE EXPECTED
THROUGH THE TAF PERIOD. SCATTERED CONVECTION POSSIBLE AT THE
FORECAST TERMINALS FROM 18Z THROUGH ABOUT 03Z. BRIEF MVFR/IFR
CONDITIONS POSSIBLE IN THE CONVECTION ALONG WITH STRONG DOWNBURST
WINDS. PATCHY MVFR/IFR FOG POSSIBLE DURING THE EARLY MORNING
HOURS...ESPECIALLY IN PLACES THAT RECEIVE RAINFALL TODAY.

&&

.MARINE...A LIGHT TO OCCASIONALLY MODERATE SOUTHWEST FLOW IS
EXPECTED THROUGH TONIGHT AS A SURFACE TROUGH PERSISTS OVER THE
SOUTHEAST STATES AND WEAK HIGH PRESSURE REMAINS IN PLACE OVER THE
CENTRAL GULF. WINDS ARE EXPECTED TO RELAX THIS MORNING...BUT
INCREASE TO NEAR 15 KT AGAIN THIS AFTERNOON ESPECIALLY NEAR SHORE. A
SOUTHWEST FLOW CONTINUES INTO THU-FRI IN ADVANCE OF AN APPROACHING
COLD FRONT FROM THE WEST. WINDS ARE FORECAST TO REACH EXERCISE
CAUTION LEVELS THURSDAY NIGHT AHEAD OF THE FRONT. THE FRONT IS
FORECAST TO PUSH THROUGH THE MARINE AREA EARLY SATURDAY MORNING WITH
A LIGHT OFFSHORE FLOW DEVELOPING IN THE WAKE OF THE BOUNDARY. THE
OFFSHORE FLOW WILL BE SHORT LIVED AS THE FRONT DISSIPATES AND WEAK
HIGH PRESSURE DEVELOPS OVER THE FL PENINSULA...BRINGING THE RETURN
OF A LIGHT ONSHORE FLOW. SEAS WILL GENERALLY BE 2-4 FT THROUGH THE
END OF THE WEEK AND 1-2 FEET THIS WEEKEND. 34/JFB

&&

.FIRE WEATHER...MINIMUM HUMIDITY TODAY LOWEST OVER THE NORTHEAST
ZONES AND 35 TO 45% FROM SOUTHEAST MS INTO THE INTERIOR NORTHERN
FLORIDA PANHANDLE. 50-55% ALONG THE COAST. DEEP MIXED LAYERS WILL
RESULT IN GOOD TO EXCELLENT DAILY DISPERSION. ISOLATED TO SCATTERED
THUNDERSTORMS WILL CONTAIN...AT TIMES...FREQUENT LIGHTNING ACTIVITY
LEVELS AND BRIEF STRONG WIND GUSTS OF VARYING DIRECTION IN STORM
OUTFLOW BOUNDARIES THE NEXT COUPLE OF DAYS. /10

A SPECIAL NOTE... A WILDFIRE CURRENTLY JUST NORTH OF HURLBURT FIELD
(KHRT) WILL CONTINUE TO PRODUCE PERIODS OF DENSE SMOKE AND LOW
VSBY...ESPECIALLY THROUGH THE MORNING HOURS...IN THE VICINITY OF
(HRT/DTS/VPS). SMOKE ADVISORY REMAINS IN EFFECT FOR COASTAL OKALOOSA.
34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      95  71  91  71 /  30  30  20  30
PENSACOLA   95  75  91  75 /  30  20  20  20
DESTIN      92  76  89  76 /  30  20  20  20
EVERGREEN   96  68  94  70 /  20  20  30  30
WAYNESBORO  95  68  92  69 /  40  20  30  40
CAMDEN      95  67  93  69 /  20  20  30  40
CRESTVIEW   97  68  95  71 /  30  20  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...DENSE SMOKE ADVISORY UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: AND COASTAL OKALOOSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 30, 12:58 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1158 AM CDT WED MAY 30 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1158 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON ACROSS
INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN
FLORIDA PANHANDLE. SOME OF THE STORMS MAY BECOME STRONG TO BRIEFLY
SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE FROM LOCALIZED
DAMAGING WIND GUSTS. SMALL HAIL...FREQUENT LIGHTNING STRIKES...AND
HEAVY DOWNPOURS CAN ALSO BE EXPECTED IN ANY STRONGER STORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY AND FRIDAY
AHEAD OF AN APPROACHING COLD FRONT. A FEW SEVERE STORMS CAPABLE OF
PRODUCING LOCALIZED DAMAGING WIND GUSTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE.

GMZ630-650-655-670-675-311200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1158 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS AROUND 15 KNOTS LATER TODAY WILL GIVE WAY TO CHOPPY
CONDITIONS ON AREA BAYS AND SOUNDS.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON OR THIS
EVENING...MOSTLY NEAR THE COAST. STAY TUNED TUNED TO LOCAL MEDIA
OUTLETS OR NOAA WEATHER RADIO IF THREATENING WEATHER IS APPROACHING
YOUR AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THURSDAY NIGHT AHEAD
OF AN APPROACHING COLD FRONT. SMALL CRAFT SHOULD EXERCISE CAUTION.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:28 PM EDTSevere Thunderstorm WarningMOBEscambia17 min
May 29, 10:49 PM EDTDense Smoke AdvisoryMOB15 hr
May 30, 7:20 PM EDTSevere Thunderstorm WarningMOBOkaloosa32 min

Nearby

Dense Smoke Advisories in Florida, 2012Every dense smoke advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.